Antibotics

faylynn23
on 2/4/12 11:53 am - College Park, MD
I developed an abscess on the side of my face this past Monday.  I was started on Augmentin.  The abscess open up and is draining, however there is significant redness present, hardness, warmth and pain.  I am wondering has anyone had to take antibiotic and was the dose adjusted because of a gastric by pass.  I will go to urgent care in the am, I want the drainage culture to make sure the infection is sensitive to Augmentin.  I really believe at a week out it should be better.  Any advise would be greatly appreciated. 
                            
Kathy S.
on 2/4/12 12:03 pm - InTheBurbs, XX
RNY on 08/29/04 with
 All surgeons are different but mine said taking these for a short time was ok, it's only if you had to take them for a prolonged time frame is when they can do damage.  For example we can't take low dose of asprin in our elder years LOL

Good luck and yes get to the urgent care as soon as  you can.

Take care,
Kathy

HW:330 - GW:150 - MW:118-125

RW:190 - CW:130

Kathy S.
on 2/4/12 12:05 pm - InTheBurbs, XX
RNY on 08/29/04 with
 PS..always let your doctor that is giving you the scrip know you have had WLS.  If there is something better for your surgery type available then they need to know.


HW:330 - GW:150 - MW:118-125

RW:190 - CW:130

faylynn23
on 2/4/12 12:07 pm - College Park, MD
Thank you.  I did tell the doctor about being a WLS patient.  I am  definitely going to urgent care in the morning.
                            
(deactivated member)
on 2/4/12 10:28 pm
 Hurry up and go because it WILL leave  a scar .  The  faster you can get the infection out , the less deep tissue damage there will be .

I had a cyst on one cheek once .. and I still  have  a vastly stretched out skin  cell there  many years later  which is clearly visible ...   

Most Active
Recent Topics
Hello from a newbie
Cautiously_Hopeful · 0 replies · 32 views
Whey Protein
mylastchance · 4 replies · 1171 views
Support
Robin · 0 replies · 227 views
×